Year 2019, Volume 23 , Issue 4, Pages 541 - 548 2019-08-01

On some Zweier convergent vector valued multiplier spaces

Ramazan Kama [1]


In this paper, we introduce the Zweier convergent vector valued multiplier spaces M^\infty_Z(\sum_iT_ix_i) and M^\infty_wZ(\sum_iT_ix_i). We examine some topological properties and some inclusion relations of these spaces.

Vector valued multiplier space, Zweier matrix, summing operator, operator valued series
  • A. Aizpuru, C. Pérez-Eslava, and J. B. Seoane Sepúlveda, “Matrix summability methods and weakly unconditionally Cauchy series,” The Rocky Mountain Journal of Mathematics, vol. 39, no. 2, pp. 367-380, 2009.
  • F. Albiac and N. J. Kalton, “Topics in Banach Spaces Theory,” New York, Springer-Verlag, 2006.
  • B. Altay and R. Kama, “On Cesàro summability of vector valued multiplier spaces and operator valued series,” Positivity, vol. 22, no. 2, pp. 575-586, 2018.
  • F. Başar, “Summability Theory and Its Applications,” Bentham Science Publishers, İstanbul, 2012.
  • F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings”, (English, Ukrainian summary) Ukrain. Mat. Zh., vol. 55, no. 1, pp. 108-118, 2003; reprinted in Ukrainian Math. J., vol. 55, no. 1, pp. 136-14, 2003.
  • J. Boos and P. Cass, “Classical and Modern Methods in Summability,” Oxford University Press, Oxford, 2000.
  • J. Diestel, “Sequences and Series in Banach Spaces,” New York, Springer-Verlag, 1984.
  • B. Hazarika, T. Karan, and B. K. Singh, “Zweier Ideal convergent sequence space defined by Orlicz function,” Journal of mathematics and computer science, vol. 8, no. 3, pp. 307-318, 2014.
  • V. A. Khan, K. Ebadullah, A. Esi, and M. Shafiq, “On some Zweier I-convergent sequence spaces defined by a modulus function,” Afrika Matematika, vol. 26, no. 1-2, pp. 115-125, 2015.
  • V. A. Khan and N. Khan, “Zweier I-Convergent Double Sequence Spaces Defined by a Sequence of Moduli,” Theory and Applications of Mathematics and Computer Science, vol. 5, no. 2, pp. 194-202, 2015.
  • M. Mursaleen, “Applied Summability Methods, Springer Briefs,” Heidelberg New York Dordrecht London, 2014.
  • F. J. Pérez-Fernández, F. Benítez-Trujillo, and A. Aizpuru, “Characterizations of completeness of normed spaces through weakly unconditionally Cauchy series,” Czechoslovak Math. J., vol. 50, no. 4, pp. 889-896, 2000.
  • C. Swartz, “Multiplier Convergent Series,” Singapore, World Sci. Publ., 2009.
  • C. Swartz, “Operator valued series and vector valued multiplier spaces,” Casp. J. Math. Sci., vol. 3, no. 2, pp. 277-288, 2014.
  • M. Şengönül, “On the Zweier sequence space,” Demonstratio Mathematica, vol. 40, no. 1, pp. 181-196, 2007.
Primary Language en
Subjects Mathematics
Published Date August 2019
Journal Section Research Articles
Authors

Orcid: 0000-0003-3520-1227
Author: Ramazan Kama (Primary Author)
Institution: SIIRT UNIVERSITY
Country: Turkey


Dates

Application Date : December 6, 2018
Acceptance Date : December 31, 2018
Publication Date : August 1, 2019

Bibtex @research article { saufenbilder492788, journal = {Sakarya University Journal of Science}, issn = {1301-4048}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2019}, volume = {23}, pages = {541 - 548}, doi = {10.16984/saufenbilder.492788}, title = {On some Zweier convergent vector valued multiplier spaces}, key = {cite}, author = {Kama, Ramazan} }
APA Kama, R . (2019). On some Zweier convergent vector valued multiplier spaces. Sakarya University Journal of Science , 23 (4) , 541-548 . DOI: 10.16984/saufenbilder.492788
MLA Kama, R . "On some Zweier convergent vector valued multiplier spaces". Sakarya University Journal of Science 23 (2019 ): 541-548 <http://www.saujs.sakarya.edu.tr/en/issue/43328/492788>
Chicago Kama, R . "On some Zweier convergent vector valued multiplier spaces". Sakarya University Journal of Science 23 (2019 ): 541-548
RIS TY - JOUR T1 - On some Zweier convergent vector valued multiplier spaces AU - Ramazan Kama Y1 - 2019 PY - 2019 N1 - doi: 10.16984/saufenbilder.492788 DO - 10.16984/saufenbilder.492788 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 541 EP - 548 VL - 23 IS - 4 SN - 1301-4048-2147-835X M3 - doi: 10.16984/saufenbilder.492788 UR - https://doi.org/10.16984/saufenbilder.492788 Y2 - 2018 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi On some Zweier convergent vector valued multiplier spaces %A Ramazan Kama %T On some Zweier convergent vector valued multiplier spaces %D 2019 %J Sakarya University Journal of Science %P 1301-4048-2147-835X %V 23 %N 4 %R doi: 10.16984/saufenbilder.492788 %U 10.16984/saufenbilder.492788
ISNAD Kama, Ramazan . "On some Zweier convergent vector valued multiplier spaces". Sakarya University Journal of Science 23 / 4 (August 2019): 541-548 . https://doi.org/10.16984/saufenbilder.492788
AMA Kama R . On some Zweier convergent vector valued multiplier spaces. SAUJS. 2019; 23(4): 541-548.
Vancouver Kama R . On some Zweier convergent vector valued multiplier spaces. Sakarya University Journal of Science. 2019; 23(4): 548-541.